# SDR YENA2022050200433

- Difficulty date: April 30, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N806JB
- Make and model: Airbus A320-232
- Aircraft serial: 05302
- Aircraft time: 37,419 hours, 11,881 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#973, JFK-BNA. 'CABIN ODOR DURING APPROACH AND LANDING. CABIN ODOR REPORTING FORM COMPLETED. ( PACKS ); ACCOMPLISHED TSM 05-50-00-810-085 FOUND APU WITH OIL RESIDUE APU IS THE CAUSE OF THE ODOR. REMOVED AND REPLACED BOTH RECIRCULATING FILTERS IAW MM 21-21-41. PERFORMED ENG RUNS AND PACKS OPS CHECK IAW MM 21-51-00. NO ODOR WAS NOTICED, PACK OK TO CONTINUE. SERVICE PACK BURN, ACCOMPLISHED.'
